# SDR SWAA2024061894392

- Difficulty date: May 31, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MAIN CABIN AFT WET AREA STA 947 RBL 50 UNDER HARD POINT<[01] ACCOMPLISHED REPAIR AT MAIN CABIN AFT WET AREA STA 947 RBL 50 UNDER HARD POINT SRM 51-40-02-0G-0 AND SRM 53-70-51-2R-8;[02] FINAL INSPECTION; VERIFIED STEP #1.  AUDIT C/W REF. MPM 52.02.02.
